# SDR IXXA0300009O

- Difficulty date: January 30, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 84,870 hours, 34,537 cycles
- Engine: Ge CFM562C
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Dirty
- Location: Engine Egt
- Part time: 84,870 hours, 34,537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTURE FROM LRD IN CRUISE EN ROUTE TO DFW, CREW NOTED ABNORMAL RISE IN NR 1 ENGINE EGT.  POWER WAS RETARDED ON NR 1 ENGINE AND TEMP RISE STOPPED.  DURING DESCENT INTO DFW NR 1 EGT AGAIN BEGAN TO RISE ABNORMALLY, AS A PRECAUTIONARY ACTION NR 1 ENGINE WAS SHUT DOWN.  AN UNEVENTFUL LANDING WAS MADE IN DFW.  MAINTENANCE PERFORMED INSPECTION OF NR 1 ENGINE EGT SYSTEM AND FOUND SEVERAL CONNECTORS DIRTY.  MAINTENANCE CLEANED, SECURED CONNECTORS AND OPERATIONALLY CHECKED EGT SYSTEM.  ALL WORK WAS COMPLETED PER APPLICABLE MANUALS.  AFTER GOOD OPERATIONAL CHECK THE AIRCRAFT WAS RETURNED TO SERVICE.
